Alert archive / Missouri / Flood Watches in 2013
Flood Watch 2, NWS St. Louis, MO
NWS St. Louis, MO issued this flood watch at May 2, 2013, 4:04 PM CDT for 12 counties in Illinois; 14 counties in Missouri. It took effect at May 2, 2013, 7:00 PM CDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2013, 4:04 PM CDT (21:04 UTC)
- In effect from
- May 2, 2013, 7:00 PM CDT
- Expired
- May 3, 2013, 11:37 PM CDT
- In force
- 29 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- None
All 26 counties
Bond County, IL, Calhoun County, IL, Clinton County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Monroe County, IL, Montgomery County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, City of Saint Louis, MO, Crawford County, MO, Franklin County, MO, Iron County, MO, Jefferson County, MO, Lincoln County, MO, Madison County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 40 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.1 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 102 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1567 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
071 WGUS63 KLSX 022104 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 404 PM CDT THU MAY 2 2013 ILZ058>060-064-069-074-079-098>102-MOZ052-060>065-072>075-084-085- 099-031100- /O.NEW.KLSX.FA.A.0002.130503T0000Z-130504T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-CLINTON IL- WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-MADISON IL- ST. CLAIR IL-MONROE IL-LINCOLN MO-WARREN MO-ST. CHARLES MO- FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO- CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO- IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...LITCHFIELD...CHESTER...EDWARDSVILLE... BELLEVILLE...ST CHARLES...UNION...ST LOUIS...FARMINGTON 404 PM CDT THU MAY 2 2013 ...FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...BOND IL...CALHOUN IL... CLINTON IL...GREENE IL...JERSEY IL...MACOUPIN IL...MADISON IL...MONROE IL...MONTGOMERY IL...RANDOLPH IL...ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...CRAWFORD MO...FRANKLIN MO... IRON MO...JEFFERSON MO...LINCOLN MO...MADISON MO...REYNOLDS MO...ST. CHARLES MO...ST. FRANCOIS MO...ST. LOUIS CITY MO... ST. LOUIS MO...STE. GENEVIEVE MO...WARREN MO AND WASHINGTON MO. * FROM 7 PM CDT THIS EVENING THROUGH LATE FRIDAY NIGHT * RAIN WILL BECOME WIDESPREAD ACROSS THE AREA TONIGHT AND CONTINUE FRIDAY INTO FRIDAY NIGHT. THE RAIN WILL BE NEARLY STEADY THROUGH THE PERIOD AND WILL BE HEAVY AT TIMES. TOTAL RAINFALL FROM THIS SYSTEM WILL BE BETWEEN 1 1/2 AND 3 INCHES WITH LOCALLY HIGHER AMOUNTS. * THE EXPECTED RAINFALL AMOUNTS WILL CAUSE STREAMS TO RISE ABOVE BANK-FULL WHICH WILL CAUSE FLOODING OF NEARBY LAND AND ROADS. THIS SYSTEM WILL ALSO LIKELY CAUSE MINOR FLOODING THIS WEEKEND ON PARTS OF THE CUIVRE...THE MERAMEC...THE LA MOINE...THE BOURBEUSE...AND THE BIG RIVERS. THERE MAY ALSO BE SOME RISES ON THE MISSISSIPPI AND ILLINOIS RIVERS...BUT THEY WILL REMAIN BELOW THE CRESTS EXPERIENCED THE PAST TWO WEEKS. THE MISSOURI MAY CLIMB TO NEAR FLOOD STATE AT SEVERAL LOCATION BY EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA ARE URGED TO CHECK ON PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. STAY INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. && $$ BRITT
3 follow-up statements
279 WGUS63 KLSX 030813 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 313 AM CDT FRI MAY 3 2013 ILZ058>060-064-069-074-079-098>102-MOZ052-060>065-072>075-084-085- 099-032200- /O.CON.KLSX.FA.A.0002.000000T0000Z-130504T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-CLINTON IL- WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-MADISON IL- ST. CLAIR IL-MONROE IL-LINCOLN MO-WARREN MO-ST. CHARLES MO- FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO- CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO- IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...LITCHFIELD...CHESTER...EDWARDSVILLE... BELLEVILLE...ST CHARLES...UNION...ST LOUIS...FARMINGTON 313 AM CDT FRI MAY 3 2013 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...BOND IL...CALHOUN IL...CLINTON IL... GREENE IL...JERSEY IL...MACOUPIN IL...MADISON IL...MONROE IL...MONTGOMERY IL...RANDOLPH IL...ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...CRAWFORD MO...FRANKLIN MO...IRON MO...JEFFERSON MO...LINCOLN MO...MADISON MO...REYNOLDS MO... ST. CHARLES MO...ST. FRANCOIS MO...ST. LOUIS CITY MO...ST. LOUIS MO...STE. GENEVIEVE MO...WARREN MO AND WASHINGTON MO. * THROUGH LATE TONIGHT * WIDESPREAD RAINFALL WILL CONTINUE TODAY AND TONIGHT ACROSS THE AREA. AN ADDITIONAL 2 TO 3 INCHES OF RAINFALL CAN BE EXPECTED IN THE WATCH AREA THROUGH LATE TONIGHT. * THE EXPECTED RAINFALL AMOUNTS WILL CAUSE STREAMS TO RISE ABOVE BANK-FULL WHICH WILL CAUSE FLOODING OF NEARBY LAND AND ROADS. THIS SYSTEM WILL ALSO LIKELY CAUSE MINOR FLOODING THIS WEEKEND ON PARTS OF THE CUIVRE...THE MERAMEC...THE LA MOINE...THE BOURBEUSE...AND THE BIG RIVERS. THERE MAY ALSO BE SOME RISES ON THE MISSISSIPPI AND ILLINOIS RIVERS...BUT THEY WILL REMAIN BELOW THE CRESTS EXPERIENCED THE PAST TWO WEEKS. THE MISSOURI MAY CLIMB TO NEAR FLOOD STATE AT SEVERAL LOCATIONS BY EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA ARE URGED TO CHECK ON PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. STAY INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. && $$ CARNEY
239 WGUS63 KLSX 032058 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 358 PM CDT FRI MAY 3 2013 ILZ058>060-064-069-074-079-098>102-MOZ052-060>065-072>075-084-085- 099-040600- /O.CON.KLSX.FA.A.0002.000000T0000Z-130504T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-CLINTON IL- WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-MADISON IL- ST. CLAIR IL-MONROE IL-LINCOLN MO-WARREN MO-ST. CHARLES MO- FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO- CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO- IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...LITCHFIELD...CHESTER...EDWARDSVILLE... BELLEVILLE...ST CHARLES...UNION...ST LOUIS...FARMINGTON 358 PM CDT FRI MAY 3 2013 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...BOND IL...CALHOUN IL...CLINTON IL... GREENE IL...JERSEY IL...MACOUPIN IL...MADISON IL...MONROE IL...MONTGOMERY IL...RANDOLPH IL...ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...CRAWFORD MO...FRANKLIN MO...IRON MO...JEFFERSON MO...LINCOLN MO...MADISON MO...REYNOLDS MO... ST. CHARLES MO...ST. FRANCOIS MO...ST. LOUIS CITY MO...ST. LOUIS MO...STE. GENEVIEVE MO...WARREN MO AND WASHINGTON MO. * UNTIL 1 AM CDT SATURDAY * WIDESPREAD RAINFALL WILL CONTINUE THROUGH TONIGHT ACROSS THE AREA. ONE TO THREE INCHES OF RAIN HAS FALLEN IN THE WATCH AREA SO FAR. AN ADDITIONAL INCH OF RAINFALL CAN BE EXPECTED IN THE WATCH AREA THROUGH LATE TONIGHT. * THE EXPECTED RAINFALL AMOUNTS WILL CAUSE STREAMS TO RISE ABOVE BANK-FULL WHICH WILL CAUSE FLOODING OF NEARBY LAND AND ROADS. THIS SYSTEM WILL ALSO LIKELY CAUSE MINOR FLOODING THIS WEEKEND ON PARTS OF THE CUIVRE...THE MERAMEC...THE LA MOINE...THE BOURBEUSE...THE BLACK AND THE BIG RIVERS. THERE MAY ALSO BE SOME RISES ON THE MISSISSIPPI AND ILLINOIS RIVERS...BUT THEY WILL REMAIN BELOW THE CRESTS EXPERIENCED THE PAST TWO WEEKS. THE MISSOURI MAY CLIMB TO NEAR FLOOD STATE AT SEVERAL LOCATIONS BY EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA ARE URGED TO CHECK ON PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. STAY INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED. && $$ BYRD
186 WGUS63 KLSX 040437 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 1137 PM CDT FRI MAY 3 2013 ILZ058>060-064-069-074-079-098>102-MOZ052-060>065-072>075-084-085- 099-040545- /O.CAN.KLSX.FA.A.0002.000000T0000Z-130504T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-CLINTON IL- WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-MADISON IL- ST. CLAIR IL-MONROE IL-LINCOLN MO-WARREN MO-ST. CHARLES MO- FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO- CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO- IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...LITCHFIELD...CHESTER...EDWARDSVILLE... BELLEVILLE...ST CHARLES...UNION...ST LOUIS...FARMINGTON 1137 PM CDT FRI MAY 3 2013 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI HAS BEEN CANCELLED. THE PERSISTENT RAIN OF THE LAST DAY AND A HALF WHICH PRODUCED WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4 INCHES ACROSS THE AREA HAS COME TO AN END. ANY ADDITIONAL RAINFALL OVERNIGHT WILL SCATTERED IN COVERAGE AND QUITE LIGHT IN INTENSITY. $$ GLASS
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flood watch went out at May 2, 3:45 PM CDT, 19 minutes earlier.
Area forecast discussion, May 2, 3:45 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
345 PM CDT THU MAY 2 2013
.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 336 PM CDT THU MAY 2 2013
MAIN CONCERN FOR TONIGHT CONCERNS THE POTENTIAL FOR HEAVY RAINFALL
AND THE POTENTIAL FOR EARLY MAY WINTER WEATHER.
THUNDERSTORMS ARE INCREASING IN AREAL COVERAGE AND IN INTENSITY IN
THE PAST HOUR ALONG AND AHEAD OF THE COLD FRONT THAT CURRENTLY LIES
OVER THE FAR EASTERN AND SOUTHERN CWA. AREA OF -SHRA OVER SOUTH
CENTRAL MO WILL CONTINUE TO MOVE NORTHEASTWARD THIS AFTERNOON AND
THIS EVENING IN ADVANCE OF SHORTWAVE TROUGH CURRENTLY ENTERING
SOUTHWESTERN MO. SHOWERS WILL BECOME WIDESPREAD THROUGH THIS
EVENING AS LOW LEVEL MOISTURE CONVERGENCE INCREASES AT THE SAME TIME
THE CENTRAL PLAINS UPPER LOW MOVES TOWARD THE CWA. ASCENT FROM THE
LOW WILL INCREASE MARKEDLY AS IT BECOMES NEGATIVELY TILTED
OVERNIGHT. IMPRESSIVE 825-850MB MOISTURE CONVERGENCE WILL SET UP IN
A NORTH-SOUTH ORIENTED BAND FROM THE EASTERN OZARKS NORTHWARD WHERE
1-1.5 INCHES OF RAIN IS EXPECTED BY MORNING. THIS LINES UP WELL
WITH WHERE WE HAVE ISSUED A FLOOD WATCH THAT WILL GO THROUGH FRIDAY
EVENING.
IT DOES APPEAR THAT SOME SNOW/SLEET MAY MIX IN WITH THE RAIN OVER
THE FAR WESTERN PART OF THE CWA TONIGHT. FORECAST SOUNDINGS DO SHOW
SUBFREEZING WET-BULB TEMPERATURES AFTER 09Z WITH A DEEP LOW LEVEL
WARM LAYER ABOVE IT. THIS LAYER IS DEEP AND WARM ENOUGH TO FAVOR
SLEET OVER SNOW AT THIS POINT. WILL NOT INCLUDE ANY ACCUMULATION AT
THIS POINT AS I STILL EXPECT OVERNIGHT LOWS TO BE IN THE MID 30S AND
THE MISSOURI AG WEATHER STATIONS ARE CURRENTLY REPORTING 2 INCH SOIL
TEMPERATURES IN THE LOWER-MID 50S.
BRITT
.LONG TERM...(FRIDAY THROUGH NEXT THURSDAY)
ISSUED AT 336 PM CDT THU MAY 2 2013
MODELS IN BETTER AGREEMENT WITH UPPER LEVEL LOW WHICH WILL CLOSE OFF
OVER THE PLAINS AND MOVE SLOWLY E-SEWD THROUGH AR FRI NGT AND SAT.
THE ECMWF AND GFS MODELS ARE VERY SIMILAR WITH THEIR TRACK WHILE THE
NAM IS A LITTLE SLOWER AND FURTHER N. ALTHOUGH THE TRACK OF THE
GFS MODEL LOOKS GOOD ITS TEMPERATURE AND THICKNESS FORECASTS LOOK
A LITTLE TOO WARM. WILL SEE PLENTY OF RAINFALL ACROSS THE AREA ON
FRI AS THE MODELS DEPICT RELATIVELY STRONG UPPER LEVEL DIVERGENCE
OVER OUR AREA AHEAD OF THE UPPER LEVEL TROUGH/LOW. A SFC WAVE WILL
DEVELOP ALONG THE STATIONARY FRONT EXTENDING ACROSS IL AND SERN MO
AND MOVE NWD THROUGH PORTIONS OF WRN IL AND ERN MO ON FRI THEN WWD
THROUGH NRN MO FRI NGT. THE POTENTIAL FOR FLOODING OF LOW LYING
AREAS AND STREAMS AND CREEKS WILL CONTINUE ON FRI INTO FRI EVNG
MAINLY ACROSS PORTIONS OF SERN AND E CNTRL MO AND SWRN IL WHERE A
FLOOD WATCH CONTINUES IN EFFECT. A TOTAL OF 2 TO 3 INCHES OF
RAINFALL IS LIKELY WITH ISOLATED HIGHER AMOUNTS FROM TGT THROUGH
FRI NGT. THERE WILL BE A SHARP E-W GRADIENT OF TEMPERATURES ON FRI
WITH THE POSSIBILITY OF A LITTLE SNOW AND SLEET MIXING IN WITH THE
RAIN FRI MRNG ACROSS PORTIONS OF NERN AND CNTRL MO. MORE
SUBSTANTIAL WINTER WEATHER WILL REMAIN W OF OUR AREA WHERE THE
SFC/LOW LEVEL TEMPERATURES WILL BE COLDER CLOSER TO THE UPPER
LEVEL LOW CENTER. SOME DRIER AIR WILL ADVECT INTO PORTIONS OF
CNTRL AND SERN MO FRI NGT AND SAT WITH THE BETTER THREAT FOR RAIN
SHIFTING TO NERN MO AND PORTIONS OF W CNTRL AND SWRN IL.
UNSEASONABLY COLD WEATHER WILL CONTINUE PARTICULARLY ACROSS
PORTIONS OF NERN...CNTRL AND SERN MO. AS THE UPPER LEVEL LOW
BEGINS TO SHIFT FURTHER SE OF OUR AREA THE BETTER POTENTIAL FOR
RAIN WILL BE ACROSS SERN MO AND SWRN IL SAT NGT AND SUN. MOST OF
THE RAIN SHOULD FINALLY SHIFT SE OF OUR FORECAST AREA BY SUN NGT
AND MON WITH JUST SOME LINGERING LIGHT RAIN POSSIBLE. TEMPERATURES
WILL ALSO BEGIN TO MODERATE BACK TO NEAR NORMAL VALUES FOR THE
START OF THE NEXT WORK WEEK. TEMPERATURES SHOULD CONTINUE TO WARM TO
NORMAL VALUES BY TUE AND WED AS THE LOW LEVEL FLOW BECOMES SLY.
LITTLE IF ANY PRECIPITATION IS EXPECTED TUE THROUGH WED.
GKS
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1237 PM CDT THU MAY 2 2013
AREA OF -SHRA OVER SOUTH CENTRAL MO WILL MOVE NORTH THROUGH THE
AFTERNOON...SO STILL EXPECT -SHRA TO BECOME LIKELY AT THE ST.
LOUIS METRO TAF SITES LATER THIS AFTERNOON. EASTERN EDGE OF MVFR
CLOUDS IS PROGRESSING SLOWLY EASTWARD...AND SHOULD ALSO REACH THE
ST. LOUIS METRO TAF SITES BY 00Z. OTHERWISE DID NOT DEVIATE FROM
CURRENT TAFS AND HAVE STEADY RA STARTING AT ALL OF THE TAF SITES
THIS EVENING THAT WILL LAST THROUGH MUCH OF THE TAF PERIOD. EXPECT
CEILINGS AND VISIBILITIES TO SLOWLY LOWER TO IFR/LIFR WITH TIME
WITH LITTLE IMPROVEMENT ON FRIDAY.
SPECIFICS FOR KSTL...EXPECT SHRA DEVELOPMENT LATER IN THE AFTERNOON
AS AREA OVER SOUTH CENTRAL MO MOVES NORTH NORTHEASTWARD INTO THE
TERMINAL. OTHERWISE STILL EXPECT RA TO DEVELOP THIS EVENING AND
CONTINUE THROUGH MOST OF THE PERIOD. WITH CEILINGS AND VISIBILITIES
FALLING TO IFR/LIFR WITH LITTLE IMPROVEMENT ON FRIDAY.
BRITT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH LATE FRIDAY NIGHT
FOR CRAWFORD MO-FRANKLIN MO-IRON MO-JEFFERSON MO-LINCOLN MO-
MADISON MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-ST.
LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO-
WASHINGTON MO.
IL...FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH LATE FRIDAY NIGHT
FOR BOND IL-CALHOUN IL-CLINTON IL-GREENE IL-JERSEY IL-
MACOUPIN IL-MADISON IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, May 2, 4:21 AM CDT, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 421 AM CDT THU MAY 2 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-030000- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 421 AM CDT THU MAY 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THE ILLINOIS RIVER REMAINS ABOVE MAJOR FLOOD LEVEL. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. THERE IS A CHANCE OF THUNDERSTORMS ACROSS PARTS OF MISSOURI AND ILLINOIS TODAY AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED. WIDESPREAD AND PROLONGED RAINFALL FROM TONIGHT THROUGH FRIDAY NIGHT MAY CAUSE RISES ON RIVERS...CREEKS...AND STREAMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDESPREAD AND PROLONGED RAINFALL THROUGH FRIDAY NIGHT MAY CAUSE RISES ON RIVERS...CREEKS...AND STREAMS. THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY. THE ILLINOIS RIVER WILL REMAIN ABOVE MAJOR FLOOD LEVEL. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. KANOFSKY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 4:22 PM CDT | Flash Flood Warning | LSX | Fayette | 4 hr |
Nearby
Flood Watches in Missouri, 2013Flood Watches in Illinois, 2013Every flood watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.